Show simple item record

dc.contributor.authorXie, N. M.en
dc.contributor.authorLiu, S. F.en
dc.contributor.authorYang, Yingjieen
dc.contributor.authorYuan, Chaoqingen
dc.date.accessioned2012-11-15T14:50:20Z
dc.date.available2012-11-15T14:50:20Z
dc.date.issued2012
dc.identifier.citationXie, N.M. et al. (2012) On novel grey forecasting model based on non-homogeneous index sequence. Applied Mathematical Modelling, 37 (7), pp. 5059-5068en
dc.identifier.urihttp://hdl.handle.net/2086/7787
dc.language.isoenen
dc.publisherElsevieren
dc.titleOn novel grey forecasting model based on non-homogeneous index sequenceen
dc.typeArticleen
dc.identifier.doihttp://dx.doi.org/10.1016/j.apm.2012.10.037
dc.researchgroupDIGITSen
dc.peerreviewedYesen
dc.researchinstituteInstitute of Artificial Intelligence (IAI)en


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record